# SDR UPS96220418

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 405
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON RT STRINGER NR 7 STA 405.  REMOVED CORROSION, 1 BY .025 BY .025 OF ORIGINAL .032 OUT OF LIMITS, FABRICATED REPAIR PARTS AND INSTALLED ON A/C AFTER TREATING AFFECTED AREA IAW SRM 51-10-6, 53-10-2 AND SRM 53-10-3.
